Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Threw up and passed out after an episode of lost vision. Why did my head hurt and felt heavy?

Hi, I m a fourteen year old girl and yesterday I passed out onto this girl and threw up. I couldn t see anything for a minute or respond and apparently I was shaking so someone called 911. before then I felt dizzy, my head hurt every time I coughed, my eyes felt sore and heavy, and my face felt like it was on fire. this started the day before. the day after I refused to go to the hospital when the paramedics came I feel just as bad. I m not sure what s wrong?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
The sequence of events is not very clear from your description but it seems you had a seizure. The shaking and inability to recall some events during that period are supportive of that possibility. Another possibility is that it could have been syncope. in either case you need to consult a doctor who can examine you and order some of the investigations which are required to reach at a conclusion.
Good luck.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor